Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

When will I get periods after taking Meprate ?

I m Taking Meprate To Regulate My Periods, What Is The Time Gap Of Getting Period After Taking Meprate For 10 days one at night? Is There Any Side Effects Do Weight Increase Or Decrease
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  2368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Periods usually start after 3-7 days of stopping the tablet. This product contain hormones, so side effects may occur including weight gain and abnormal bleeding problems including absence of bleeding. If you continue to have problems you should consult back to the gynaecologist for a review of treatment.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor